# SDR JIKA20210701

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- Aircraft time: 36,054 hours, 55,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

RIGHT LANDING GEAR DID NOT ILLUMINATE IN FLIGHT. MAINTENANCE FOUND UPON INSPECTION THE RIGHT MLG INDICATION BULB TO BE INOP. REMOVED AND REPLACED BULB.
